MathSciNet Relay Station
MathSciNet bibliographic data
MR644351 60A10
Thibault, Lionel Espérances conditionnelles d'intégrandes semi-continus. (French) [Conditional expectations of semicontinuous integrals] Ann. Inst. H. Poincaré Sect. B (N.S.) 17 (1981), no. 4, 337–350.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement